MathSciNet Relay Station
MathSciNet bibliographic data
MR942371 30B10
Todorov, Pavel G. Taylor expansions of analytic functions related to $(1+z)^x-1$. J. Math. Anal. Appl. 132 (1988), no. 1, 264–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement